# SDR SWAA2022082637766

- Difficulty date: August 3, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 551FB LOWER I/B END FAIRING IS BROKEN (MARKED) RT WING T/E PANEL 651FB LOWER I/B END FAIRING IS BROKEN (MARKED) / [01] REMOVED AND REPLACED BROKEN LOWER I/B END FAIRING ON PANEL 651FB PER BOEING DRAWING 115A2200. FLAG NOTES 7. AND 8.;[02] REMOVED AND REPLACED BROKEN LOWER I/B END FAIRING ON PANEL 651FB PER   AMM 20-50-11-910-801 STEPS 2. C. (1); D. TBL 210 AND BOEING DRAWING 115A2200. FLAG NOTES 7. AND 8.  TOOL ID: ATS2267 DD: 02/2023;[03] REMOVED AND REPLACED BROKEN LOWER I/B END FAIRING ON PANEL 651FB PER   AMM 20-50-11-910-801 STEPS 2. C. (1); D. TBL 210 AND BOEING DRAWING 115A2200. FLAG NOTES 7. AND 8.TOOL ID: ATS2267 DD: 02/2023 UPON FURTHER INVESTIGATION FOUND THE PANEL IS ACTUALLY 651FB;[04] VERIFIED CORRECTIVE ACTION 3 COMPLETED
